# SDR UIEA2019062104551

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,716 hours, 16,268 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: Oxygen Test
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN TEST  RESET SWITCH BROKEN.  REMOVED AND REPLACED CAPT OXYGEN STOWAGE PER ASSY AS REQ, LEAK CHECKED GOOD IAW AMM 35-11-51.
